Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

twitching

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:23 AM in Chronic Pain
:H i wanted to ask and see if anyone else had body twitches. I get these twitches as i call them, my arm , leg, hand, toes, foot will jump every now and then. It is really odd. Occasionally i even feel it in my neck or head.
I am still waiting to see a pain management dr so we can find out all what is going on. But i wanted to ask you all
Thanks
Kristi
advertisement

Comments

  • :) hi! i get twitching but it is from medication i take. 8} is there anything you are taking which could have this as a side effect? check with your doctor or your pharmacist. good luck and i hope you feel better soon! Jenny :)
  • I too twitch, have dome for over a year now, however has got worse due to the medication so I echo the advice to check with your doctor
  • I have twitching in different parts of my body. I believe mine are due to muscle spasms. You might want to bring that possibility up.
  • i have had the same twitching for 8 yrs now. since i have been on lyrica its gotten better but not completely gone away. i think mine is that my muscles and nerves are inflammed due to my rheumatoid arthritis and therefore they are reacting abnormally. hope you can find out what it is and get some help. those are soo aggrevating!

    karenc
  • I have had twitching for years. I have thought mine could have been due to dehydration but I have them on and off. Now since my back pain has become worse I have twitching to the point where I have a jumping effect. I dont know if it is meds, or nerve but I dont take any nerve meds, just pain and anxiety meds.
  • j.howiejj.howie Brentwood, Ca., USAPosts: 1,728
    Hi kristy, I, like the others twitch and have like strong electric surges. more like being zapped by lightning, Its freaky and has been going on every since my first surgery and I was on flexeril and vicodin. But since then I've been on many different opioids for 6 yrs. now and they continue in one form or another. I'm really hard to treat because meds work so differently on me, sometimes backwards or opposite reactions. But for me I'm sure its the opioids.
    Good luck, Jim
    Click my name to see my Medical history
    You get what you get, not what you deserve......I stole that from Susan (rip)
    Today is yours to embrace........ for tomorrow, who knows what might be starring you in the face!
  • Kristi,
    That spasm or twitching you mention is very common and possibly the medication makes us relax more and increases the propensity to twitch itself, the tens machine I once used seem to simulate that action and make it worse however hard I tried to place it in a different position. I have tried alternative positioning to reduce its happening with little success.

    It can seem funny but somewhat embarrassing sitting in a public place or near someone, the origin is difficult and if something is causing this to happen, I am sure it is not learned behaviour the we do subconsciously and when in groups of other patients this was increased to the extent that it may originate for of chronic condition.

    For me it is never painful, and made my dentist think is was him that had caused this to happen on occasion, we now have an understanding and he know it is going to happen not his fault, it does increase when I lie down but with practice it frequency does reduce the more relaxed I try to become over time, I know of no research of explanation so the input for your doctor would be very interesting.

    John
  • I have had the twitches and the electric shocks also. The twitches were the worst when I was still working and taking methadone. When I laid down in bed my legs would kick involuntarily for a couple minutes. Sometimes my whole body will lurch like I'm levitating right out of the bed.

    The electric shocks I have felt mostly in my back, legs and feet. Not painful but scary.
  • Hi, i am also experiencing all over body twitching, its not painful but I'm worried sick over what it may be! i have scoliosis but not had any issues for 25 years, so i had an MRI last week. The twitching is also accompanied with arm and leg weakness and my hands are clumsy. I'm taking Neurontin for the nerve pain in my legs until they know whats going on. Given that my twitching and weakness in the arms AND legs, needless to say i'm worried sick!
advertisement
Sign In or Register to comment.